English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 47121/50987 (92%)
造訪人次 : 13819248      線上人數 : 247
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    主頁登入上傳說明關於CCUR管理 到手機版


    請使用永久網址來引用或連結此文件: https://irlib.pccu.edu.tw/handle/987654321/2431


    題名: The optimal solution of the transportation problem with fuzzy demand and fuzzy product
    作者: Chiang, J.S.
    貢獻者: 應用數學系
    日期: 2005
    上傳時間: 2009-10-30 15:18:36 (UTC+8)
    摘要: In crisp transportation, trying to fuzzify the amount of supply of the ith origin a(i) and the amount of demand of the jth destination b(j), we use level lambda fuzzy numbers and level (lambda, p) interval-valued fuzzy numbers to fuzzify a(i) and b(j) in the constraints. We get transportation problem in the fuzzy sense. We also cooperate some statistical concepts and corresponding to (1 - alpha) x 100% statistical confidence intervals of the amount of supply and the amount of demand. We use level (1 - beta, 1 - alpha) interval-valued fuzzy numbers to fuzzify demand and product in the constraints. Then we get transportation problem in the fuzzy sense based on statistical data.
    關聯: JOURNAL OF INFORMATION SCIENCE AND ENGINEERING v.21 n.2 Pages: 439-451
    顯示於類別:[應數系] 期刊論文

    文件中的檔案:

    沒有與此文件相關的檔案.



    在CCUR中所有的資料項目都受到原著作權保護.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋